Publications Mathématiques de l'IHÉS《數學出版物》由Springer Berlin Heidelberg出版的,是國際上公認的五大頂級數學期刊之一,首版於1959年12月。編輯總部位於法國。旨在刊登最高科學水平的論文。
每6個月發表1期, 由1959年12月至2024年12月, 《數學出版物》的最新期數是Vol.140 No.1。
《數學出版物》的官方網站提供圖書館資料庫, 以及線上閱讀期刊, 方便搜尋論文。
基本介紹
- 中文名:數學出版物
- 外文名:Publications Mathématiques de l'IHÉS
- 語種:英語
- 類別:國際頂級數學期刊
- 主管單位:法國高等科學研究所
- 創刊時間:1959年12月
- 出版周期:半年刊 (每6個月發表1期)
- 國際刊號:ISSN 1618-1913 (線上電子版); ISSN 0073-8301 (印刷版)
- 主刊最新發表時間:2024年12月
- 主刊最新發表期數:Vol.140 No.1
- 別名:IHÉS數學出版物
辦刊歷史
- 提供所有數學研究的開放訪問許可權。
- 文章處理費用不由任何個人研究人員承擔。
- 擁有全球知名的編輯委員會。
- 自 2021 年初起成為完全開放獲取期刊。
研究系列期刊
論文題目
日期: 2024
- 【期數: Vol.140 No.1】
- Ancient solutions and translators of Lagrangian mean curvature flow 作者: Jason D. Lotay, Felix Schulze & Gábor Székelyhidi
- An Allard-type boundary regularity theorem for 2d minimizing currents at smooth curves with arbitrary multiplicity 作者: Camillo De Lellis, Stefano Nardulli & Simone Steinbrüchel
- Multisolitons for the cubic NLS in 1-d and their stability 作者: Herbert Koch & Daniel Tataru
- The Fröhlich polaron at strong coupling: Part II — Energy-momentum relation and effective mass 作者: Morris Brooks & Robert Seiringer
- 【期數: Vol.139 No.1】
- Hommage à Nicolas Bergeron 作者: Laurent Clozel, Tsachik Gelander, Alan Reid, Akshay Venkatesh, Daniel Wise & Sébastien Boucksom
- The equivalence of Heegaard Floer homology and embedded contact homology via open book decompositions I 作者: Vincent Colin, Paolo Ghiggini & Ko Honda
- The equivalence of Heegaard Floer homology and embedded contact homology via open book decompositions II 作者: Vincent Colin, Paolo Ghiggini & Ko Honda
- The equivalence of Heegaard Floer homology and embedded contact homology III: from hat to plus 作者: Vincent Colin, Paolo Ghiggini & Ko Honda
日期: 2023
- 【期數: Vol.138 No.1】
- Martin-Löf identity types in C-systems 作者: Vladimir Voevodsky
- Globally +-regular varieties and the minimal model program for threefolds in mixed characteristic 作者: Bhargav Bhatt, Linquan Ma, Zsolt Patakfalvi, Karl Schwede, Kevin Tucker, Joe Waldron & Jakub Witaszek
- A priori bounds for GIETs, affine shadows and rigidity of foliations in genus two 作者: Selim Ghazouani & Corinna Ulcigrai
- 【期數: Vol.137 No.1】
- On the Severi problem in arbitrary characteristic 作者: Karl Christ, Xiang He & Ilya Tyomkin
- Geometry of polarised varieties 作者: Caucher Birkar
- Stable homotopy groups of spheres: from dimension 0 to 90 作者: Daniel C. Isaksen, Guozhen Wang & Zhouli Xu
- The p-widths of a surface 作者: Otis Chodosh & Christos Mantoulidis
- Correction: On the Severi problem in arbitrary characteristic 作者: Karl Christ, Xiang He & Ilya Tyomkin
日期: 2022
- 【期數: Vol.136 No.1】
- Langevin dynamic for the 2D Yang–Mills measure 作者: Ajay Chandra, Ilya Chevyrev, Martin Hairer & Hao Shen
- Two dimensional neighborhoods of elliptic curves: analytic classification in the torsion case 作者: Frank Loray, Frédéric Touzet & Sergei M. Voronin
- Smith–Treumann theory and the linkage principle 作者: Simon Riche & Geordie Williamson
- 【期數: Vol.135 No.1】
- On the divergence of Birkhoff Normal Forms 作者: Raphaël Krikorian
- The global Gan-Gross-Prasad conjecture for unitary groups: the endoscopic case 作者: Raphaël Beuzart-Plessis, Pierre-Henri Chaudouard & Michał Zydor
- Hecke correspondences for smooth moduli spaces of sheaves 作者: Andrei Neguţ
日期: 2021
- 【期數: Vol.134 No.1】
- Symmetric power functoriality for holomorphic modular forms 作者: James NewtonJack A. Thorne
- Symmetric power functoriality for holomorphic modular forms, II 作者: James Newton & Jack A. Thorne
- Abelian surfaces over totally real fields are potentially modular 作者: George Boxer, Frank Calegari, Toby Gee & Vincent Pilloni
- 【期數: Vol.133 No.1】
- Stationary characters on lattices of semisimple Lie groups 作者: Rémi Boutonnet & Cyril Houdayer
- The action of Young subgroups on the partition complex 作者: Gregory Z. Arone & D. Lukas B. Brantner
- Stability conditions in families 作者: Arend Bayer, Martí Lahoz, Emanuele Macrì, Howard Nuer, Alexander Perry & Paolo Stellari
- Singularities of solutions of time dependent Hamilton-Jacobi equations. Applications to Riemannian geometry 作者: Piermarco Cannarsa, Wei Cheng & Albert Fathi
日期: 2020
- 【期數: Vol.132 No.1】
- Period integrals from wall structures via tropical cycles, canonical coordinates in mirror symmetry and analyticity of toric degenerations 作者: Helge Ruddat & Bernd Siebert
- Complexity of parabolic systems 作者: Tobias Holck Colding & William P. Minicozzi II
- Explicit spectral gaps for random covers of Riemann surfaces 作者: Michael Magee & Frédéric Naud
- Generic regularity of free boundaries for the obstacle problem 作者: Alessio Figalli, Xavier Ros-Oton & Joaquim Serra
- Deviations of ergodic sums for toral translations II. Boxes 作者: Dmitry Dolgopyat & Bassam Fayad
- Tightness of Liouville first passage percolation for γ ∈ (0,2) 作者: Jian Ding, Julien Dubédat, Alexander Dunlap & Hugo Falconet
- 【期數: Vol.131 No.1】
- Riemannian hyperbolization 作者: Pedro Ontaneda
- Covariantly functorial wrapped Floer theory on Liouville sectors 作者: Sheel Ganatra, John Pardon & Vivek Shende
- Quasimap wall-crossings and mirror symmetry 作者: Ionuţ Ciocan-Fontanine & Bumsig Kim
- Discrete series multiplicities for classical groups over Z and level 1 algebraic cusp forms 作者: Gaëtan Chenevier & Olivier Taïbi
日期: 1961
- 【期數: Vol.11 No.1】
- Préliminaires
- Étude cohomologique des faisceaux cohérents
- 【期數: Vol.10 No.1】
- Propagateurs et commutateurs en relativité générale 作者: André Lichnerowicz
- 【期數: Vol.9 No.1】
- The topology of normal singularities of an algebraic surface and a criterion for simplicity 作者: David Mumford
- Characters and cohomology of finite groups 作者: M. F. Atiyah
- 【期數: Vol.8 No.1】
- Chapitre II Étude globale élémentaire de quelques classes de morphismes
日期: 1960
- 【期數: Vol.7 No.1】
- Groupes proalgébriques 作者: Jean-Pierre Serre
- 【期數: Vol.6 No.1】
- Sur Les Structures Boréliennes Du Spectre D’une C*-Algèbre 作者: Jacques Dixmier
- Opérateurs De Rang Fini Dans Les Représentations Unitaires 作者: Jacques Dixmier
- Integral points on curves 作者: Serge Lang
- 【期數: Vol.5 No.1】
- Ein Theorem der analytischen Garbentheorie und die Modulräume komplexer Strukturen 作者: Hans Grauert
- 【期數: Vol.4 No.1】
- Éléments de Géométrie algébrique 作者: A. Grothendieck & J. Dieudonné
日期: 1959
- 【期數: Vol.3 No.1】
- The definition of equivalence of combinatorial imbeddings 作者: Barry Mazur
- On the structure of certain semi-groups of spherical knot classes 作者: Barry Mazur
- Orthotopy and spherical knots 作者: Barry Mazur
- 【期數: Vol.2 No.1】
- On the closedness of singular loci 作者: Masayoshi Nagata
- Sur la trialité et certains groupes qui s’en déduisent 作者: J. Tits
- Impossibilité de la synthèse spectrale sur les groupes abéliens non compacts 作者: P. Malliavin
- 【期數: Vol.1 No.1】
- The structure of a unitary factor group 作者: G. E. Wall
